RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1981 Volume 48, Number 3, Pages 396–409 (Mi tmf2502)

This article is cited in 1 paper

Markov methods of analysis of stochastic quantum dynamics of quasiclassical open systems

B. A. Grishanin


Abstract: A general scheme is presented for calculating the characteristics of quantum Markov processes in quasiclassical systems whose specific quantum nature is due to the interaction with a noise subsystem. The basic relations are particularized for the case of charged particles in external electromagnetic fields.

Received: 05.10.1979
Revised: 08.12.1980


 English version:
Theoretical and Mathematical Physics, 1981, 48:3, 822–830

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025